# SDR AU010274

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Part number: NB45961
- Condition: Loose
- Location: Rudder Control S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTROL RT IDLER LEVER LOOSE AND CATCHING ON FUSELAGE FRAME OPENING.
